# SDR 9JLA2014051406906

- Difficulty date: May 8, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N573CM
- Make and model: Cessna 525
- Aircraft serial: 5250352
- Aircraft time: 3,882 hours, 3,016 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 11332107
- Part serial: 1506
- Condition: Failed
- Location: Ac Bay
- Part time: 23 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FOUND DURING THE PREFLIGHT INSPECTION THAT THE CABIN BLOWER WAS INOPERATIVE.  THE FAILED BLOWER HAD A TOTAL OF 22.7 HRS FROM INSTALLATION.  THE FAILED AFT BLOWER WAS REMOVED PN 1133210-7, SN 1506.  INSTALLED A NEW MOTOR SN 1508, OPERATIONS CHECKED OK.
